# SDR SIMA20220326001

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 42,699 hours, 37,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFFERENCE MEL 33-22 AUTH # 030406D-C LH FORWARD LOWER FAIRING EXT EMER LIGHT INOPT 48627391 ITEM 3-C/A-RAR BATTERY POWER SUPPLY/BATTEERY IAW EMB-145 AMM 33-50-04 OPS CHECK GOOD MEL ITEM RESTORED
